# SDR 2PJA202002050001

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N654SR
- Make and model: Emb EMB-505
- Aircraft serial: 50500436
- Aircraft time: 432 hours, 328 cycles
- Engine: Pwc PW535E
- Engine time: 432 hours, 328 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Part time: 432 hours, 328 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON JANUARY 3, 2020, N654SR WAS CRUISING AT FL400 FROM SARATOGA COUNTY (5B2) WITH TWO PASSENGERS DESTINATION LEXINGTON KENTUCKY (KLEX). FIRST INDICATION OF A PROBLEM WAS THE AMBER SWPS FAIL ANNUNCIATOR FOLLOWED BY THE WHITE ADVISORY SPOILER FAIL INDICATION.  PM WAS INFORMED THAT THE PF HAD THE CONTROLS AND THE RADIOS THEN CALLED FOR THE SWPS FAIL QRH.  AS PM WAS GOING THROUGH THE QRH PROCEDURE FOR THE SWPS FAILURE, WE GOT INDICATIONS OF FLAPS AND TRIM FAILURE.  THE QRH FOR THE SWPS FAILURE INDICATED BUMPING UP THE REFERENCE SPEED BY 9K.  WE NEVER GOT A FLAP OR TRIM FAILURE ADVISORY AMBER MESSAGE, HOWEVER, WE DID GET THE FLAP AND TRIM INDICATIONS ON THE MFD WITH YELLOW X’S WHICH INDICATES POSSIBLE FLAP JAM OR FAILURE FOR SURE AND THAT THE TRIM HAD FAILED.  WE NOW PROCEEDED TO THE FLAP FAIL QRH RAN THOSE PROCEDURES.  WE ATTEMPTED TO SWITCH TO THE BACK UP PITCH TRIM AND THAT HAD FAILED AS WELL.  WE DID DECLARE AN EMERGENCY ONCE WE REALIZED WE COULD NOT REMEDY THE SITUATION.  AT THIS POINT WE TOLD CENTER THAT WE HAD TO VACATE RVSM AIRSPACE BECAUSE WE ALSO DIDN’T HAVE AN AUTOPILOT DUE TO NO TRIM.  IN ADDITION, THE COMMAND BARS WERE NOT WORKING PROPERLY SO BE BASICALLY HAND FLEW THE AIRCRAFT WITHOUT THE USE OF COMMAND BARS.  WE DECIDED TO DIVERT TO A LONGER RUNWAY AND CHOSE KSDF, LOUISVILLE KENTUCKY.  WE DESCENDED THROUGH A THICK OVERCAST AND PICKED UP SOME LIGHT RHYME ICE WHICH WOULD HAD INCREASED OUT LANDING SPEED, HOWEVER, WE GOT OUT OF THOSE CONDITIONS WELL PRIOR TO OUR ACTUAL LANDING IN KSDF SO WE DID NOT HAVE TO LAND WITH THE ICING EQUIPMENT ON.  OUR VREF WAS BUMPED UP TO 135K.
